# SDR CALA2013120393409

- Difficulty date: November 30, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 65,459 hours, 24,615 cycles
- Engine: Iae V2527A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LG WOULD NOT EXTEND, REPLACED LG SELECTOR VLV IAW AMM.  ACCOMPLISHED FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF LANDING IAW AMM.  ACCOMPLISHED REPLACEMENT OF SELECTOR VLV & NORMAL EXTENSION & RETRACTION OF LG IAW ABOVE REFERENCES.
